# SDR AALA20060376

- Difficulty date: June 11, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  - EMERGENCY EXIT AND THRESHOLD LIGHTS AT LEFT AND RIGHT HAND NUMBER ONE DOOR INOPERATIVE.  REPLACED BATTERY PACK M1208 FOR EMERGENCY EXIT AND THRESHOLD LIGHTS AT LEFT AND RIGHT HAND NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
